# SDR UIEA2016121200998

- Difficulty date: December 11, 2016
- Submitted: December 12, 2016
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 83,415 hours, 21,758 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Circuit Card
- Part number: 47226601472572
- Part serial: 20140626
- Condition: Malfunctioned
- Location: Overheat Loop
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE FOR RT ENG OVERHEAT LOOP 1.  REMOVED AND REPLACED THE OVERHEAT DETECTOR IAW AMM 26-11-02-424-033, AND REMOVED AND REPLACED M689 FIRE DETECTOR CARD IAW AMM TASK 26-10-01-024-024.   OPS CHECK GOOD.
